Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

5 results for tags: 0.1%

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 5 results

  1. Please answer the week 1 poll! WEEK 1 RECAP My skin got super dry around day 3 and is still dry on day 7. Im using lots and lots of moisturizer to try and combat it. Over the past week the overall redness of my face has become signifigantly better Im still getting pimples at a regular rate, but they go away faster and dont get as inflamed I got a cystic pimple (something ive only had one of before) but i believe its coincidence and not because of the treatment, and its s
  2. Skin Condition Skin redness seems to be minimal like it usually is Lots of acne marks still on my cheeks, one whitehead on my left cheek No whiteheads on my chin this morning which is a nice surprise Just like yesterday my skin was quite dry and flakey. Dryness around my pimples (yay) Not as dry around my eyes as yesterday (yay) Not as dry around my mouth (yay) But this is still the dryest area of my face my forehead looks relativel
  3. HELP As the title says, I've been using differin since Wednesday (almost a week ago) and I've noticed my skin has become red, itchy and is peeling in the corner of my eyes. My doctor instructed me to not use differin in the eye area and so I followed his advice, however I've somehow managed to get the side effect of red blotches in the corners of my eyes. I tried to put a cetaphil moisturiser on them but it stings to put it on? If the moisturiser had a lot of chemicals in then I wouldn't be too
  4. So I recently started using Retin-A/Tretinoin (0.1%) for about a month now. I have been experiencing really bad breakouts (cystic acne; to the point that I have to pop it to release the nasty pus inside) and peeling ever since on it. My skin is so red and flakey, and just so bad in general. I know that this is supposed to happen (initial breakout, side-effects, etc). I have cut back to using it every other day and waiting at least 40 minutes to apply it after I was my face. I also moisturize in
  5. Skin Condition Unlike yesterday, my skin was much less red when I woke up this morning Lots of acne marks still on my cheeks The pimples on my lip are all no longer active,but still have a mark I plan to pop the 3 tiny whiteheads on my chin (Bad, I know, more on that later) Skin feels tight but not as flakey The one pimple on my forehead is also no longer active The deep "underground" pimple is smaller, dryer and less painful than yesterday Applic
×